# SDR IPXA2016102609929

- Difficulty date: October 5, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: ARB75311
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING LOWER STRINGER 31 REPAIR FITTING IS CRACKED BETWEEN XORS 855-885.  REMOVED, FABRICATED AND REPLACED THE STRINGER SPLICE FITTING IAW EA 011-5710-01-A6510 REV. I/R AND EO MD11-5710-6510-A. (MAJOR)
